# SDR DL733991560

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232DZ
- Make and model: Boeing 737-3L9
- Aircraft serial: 24220
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11d
- Component: 0201720001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNT EMERGENCY EXIT LIGHT INOP.  REPLACED SEAT MOUNTED LIGHT ASSY.
